MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA® (TPSA) TOTAL PROSTATE SPECIFIC ANTIGEN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA® (TPSA) TOTAL PROSTATE SPECIFIC ANTIGEN FLEX® REAGENT CARTRIDGE
Model Number 10445090
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the falsely elevated total prostate specific antigen (tpsa) patient sample result.Hsc reviewed the information provided by the customer and the instrument data log.Hsc noted that there was a non-linear analyte recovery upon dilution of the tpsa sample.This observation is consistent with the presence of a heterophile antibody potentially affecting the patient's tpsa result obtained on the dimension vista system.There was no sample available for siemens evaluation.The dimension vista total prostate specific antigen (tpsa) flex cartridge instructions for use states: "patient samples may contain heterophilic antibodies that could react in immunoassays to give falsely elevated or depressed results.This assay has been designed to minimize interference from heterophilic antibodies.Nevertheless, complete elimination of this interference from all patient specimens cannot be guaranteed.A test result that is inconsistent with the clinical picture and patient history should be interpreted with caution." the device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
A discordant falsely elevated total prostate specific antigen (tpsa) patient sample result was obtained on a dimension vista 500 system.The result was reported to the physician(s).The same sample was reprocessed on a later date and a lower result was obtained upon dilution.The customer sent the patient's sample to a reference laboratory for testing using a non-siemens methodology.A lower result, considered correct, was obtained and reported.There were no known reports of patient intervention or adverse health consequences due to the discordant falsely elevated tpsa result.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® (TPSA) TOTAL PROSTATE SPECIFIC ANTIGEN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key12377241
Report Number2517506-2021-00212
Device Sequence Number14470060
Product Code MTF
UDI-Device Identifier00842768016660
UDI-Public00842768016660
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P000021/S013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2022
Device Model Number10445090
Device Catalogue NumberK6451 SMN 10445090
Device Lot Number21106BA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR